# SDR DLL10952684

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 1770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 39 CRACKED AND CORRODED AT FS 1770, FOUND AT HMV.  SPLICED IN SECTION OF NEW STRINGER PER SRM 53-13-00 PG 806.
